# SDR ASOA201802177017

- Difficulty date: February 17, 2018
- Submitted: February 18, 2018
- Operation: Air carrier
- Aircraft: N11107
- Make and model: Emb EMB-145XR
- Aircraft serial: 145654
- Aircraft time: 41,391 hours, 24,246 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frames 19-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A CREASED AREA AFT OF A RECENT REPAIR BETWEEN FRAMES 19 - 20 AND STRINGERS 11L AND 12L.  MAINTENANCE REMOVED THE OLD DOUBLER AND CUT OUT THE DAMAGE AREA AND INSTALL A FILLER AND A NEW DOUBLER ENCOMPASSING ALL OF THE DAMAGE IAW ETD2018-145-019052.
